# SDR SWAA2024110154424

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 70,766 hours, 41,910 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD LOWER SLIDER IS CRACKED.<[01] 01 - REMOVED AND REPLACED SLIDER PER [AMM 20-50-11-201-NG (STANDARD TORQUE VALUES - MAINTENANCE PRACTICES - PERMANENT)]
